홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2003 / vol.6 / no.2)
Title:    Author:   
  Operator inequalities derived from new formula that Specht ratio $S(1)$ can be expressed by generalized Kantorovich constant $K(p)$: $S(1)=e^{K'(1)}$
Pages 141-148, Takayuki Furuta
    
  Canonical decomposition of operators caused by given operator inequalities
Pages 99-104, Takateru Okayasu, Yasunori Ueta
    
  Matrix monotone functions on $C^{*}$-algebras
Pages 125-127, Sergei D. Silvestrov, Jun Tomiyama
    
  CHAOTIC ORDER AND FURUTA TYPE INEQUALITIES
Pages 1-7, Masatoshi Fujii, Eizaburo Kamei
    
  Estimations of Reverse Inequalities for Convex Functions footnotesize-- Operator Inequality derived from Quasi-Arithmetic Mean
Pages 129-139, Masaru Tominaga
    
  Order preserving inequalities induced by some operator functions and its applications
Pages 149-153, Mariko Giga, Masahiro Yanagida
    
  Modeling Genetic Algorithms from a Linear Operator Point of View. A Survey of Recent Advances and Future Perspectives
Pages 113-123, Lothar M., Schmitt
    
  BANACH SPACE-LIKE PROPERTIES IN $C^*$-ALGEBRAS INVARIANT UNDER MORITA EQUIVALENCE
Pages 75-82, MASAHARU KUSUDA
    
  II$_1$-factors and Transitive Algebra Question
Pages 19-28, Jaeseong Heo
    
  Quasi-Random Number Generation in the view of parallel implementation
Pages 155-162, Chi-Ok Hwang
    
  Continuity of Generalized Intertwining Linear Operators for Operators with Property ($delta$) and Hyponormal Operators
Pages 9-18, Hyuk Han
    
  Graph $C^*$-algebras and Topological entropy
Pages 41-49, Ja A Jeong
    
  Aluthge Transforms of Operators
Pages 59-68, Il Bong Jung
    
  Quasisimilarity of non-hyponormal operators
Pages 33-39, In Ho Jeon
    
  Uniqueness property of $C^*$-algebras like the Toeplitz algebra
Pages 29-32, Sun Young Jang
    
  SPECTRAL PROPERTIES OF CLASS A OPERATORS
Pages 93-98, DERMING WANG, JUN IK LEE
    
  Almost Automorphisms on $C^*$-Algebras
Pages 105-111, Chun-Gil Park
    
  WEYL'S THEOREM AND TENSOR PRODUCT FOR OPERATORS
Pages 69-74, In Hyoun Kim
    
  Exponents of $r-$regular primitive matrices
Pages 51-57, MINGAI JIN, SANG GU LEE, HAN GUK SEOL
    
  Entangled states arising from indecomposable positive linear maps
Pages 83-91, Seung-Hyeok Kye